# SDR FDEA201112075203

- Difficulty date: December 7, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED SEVERAL PLACES AROUND CARGO DOORWAY BS 620 TO 640, STR 5L TO 16L. REPAIRED IAW SRM 51-30-2 & EA 7-5330-143955 .
